New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
yeast infection because of pills?
4 Replies
cheskie - October 17

i've had yeast infections starting around the second week of my pills. i've been wondering if my pills are causing this infection since it all started when i took those pills.

 

marissa - October 17

it could be. some reaction due to birth control pills also cause yeast infection.

 

Jessa32 - October 23

You are right cheskie.taking oral contraceptive such as pills is anOther condition that may predispose women to developing vaginal yeast infections.

 

marlene_pg - October 23

i think pills is not the only reason why you have yeast infection...it may be due to stress or maybe you are taking antibiotics.try to ask your doctor about it.

 

liz - October 23

yes there are some BC causes yeast infections.
it usually happens when starting switching to other brands.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question